# SDR IPXA2017051617189

- Difficulty date: April 20, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Ring
- Part number: 128012463
- Part serial: 0400030
- Condition: Chafed
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE INLET TRANSITION RING EXTERIOR SKIN CHAFED AT THE  11 O`CLOCK POSITION.  REPAIRED IAW EA 011-7120-01-A6797, REV IR, AND EO MD11-7120-64294-A.
